Last update: Wed May 9 02:04:59 MDT 2018
@Article{Clark:1960:B,
author = "{Sir} George Clark",
title = "Books",
journal = j-SCI-AMER,
volume = "202",
number = "1",
pages = "173--186",
month = jan,
year = "1960",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican0160-173",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:55:43 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v202/n1/pdf/scientificamerican0160-173.pdf",
acknowledgement = ack-nhfb,
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
}